# SDR COMA9511964

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Defective
- Location: Cabin
- Part time: 6,940 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURE WAS RISING OUT OF CONTROL,  SWITCHED TO MANUAL CONTROL WITH SAME RESULTS.  AIRCRAFT RETURNED TO BHM.  REPLACED THE ELECTRONIC PRESSURE CONTROLLER.
